# SDR UALA2013052903740

- Difficulty date: May 28, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 72,742 hours, 12,840 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK COMING FROM RT MLG (UPPER AREA).  FOUND LEAK COMING FROM FLEX LINE ON RT MLG ANTI-SKID BRAKE LINE.  REPLACED FLEX LINE.  SERVICED HYD SYS TO FULL.  LEAK CHECKED, FOUND NO LEAKS.
